# SDR AALA2018121079015

- Difficulty date: December 5, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N103NN
- Make and model: Airbus A321-231
- Aircraft serial: 5884
- Aircraft time: 18,194 hours, 3,709 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulted
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ECAM DOOR PAGE HAD AN EMERGENCY EXIT SLIDE INDICATION,  DISAGREES WITH SLIDE ARMING STATUS.  REPLACED THE L1 DOOR SLIDE IAW WIC 25L00025010, 25-94-01, & 25-62-44.
